Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    29
  • comments
    13
  • views
    8799

Day 20

acneissofun

776 views

sooooooooooooooooo............ dry..........
if i spend too much time in front of a screen, my eyes (which are sensitive, accutane or not) get super blood shot! my skin is so dry that it feels like it is falling off of my face. i've been drinking enough water for probably ten people and moisturizing, yet i still can't stave off this dryness. it is very weird to not have oily skin anymore.
i'm still getting at least one whitehead on the lower third of my face every day. ugggghhh!!! when will they stop!!! overall, my skin is not looking bad at all. i mean, it has definitely looked better, but it's also looked a lot worse. it's an impressive improvement from how rough it was looking when i was first prescribed, though.  
a symptom i've heard of that i've definitely noticed in my experience so far is loss of concentration. i've had issues all throughout my life with concentration, but it has never been THIS bad. about a week into accutane, i found myself getting distracted ridiculously easily. in a conversation, i'll pay so little attention that i'll repeat the same thing they said to me or reply to 'how are you?' with 'Yes'. i can barely concentrate on writing this and it probably doesn't make a lot of sense, but oh well. i can cope with my incredibly dry skin and lack of concentration, if it means i get to have ~~~~~~~~~~~~~Clear Skin~~~~~~~~~~~~~~

me.jpg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×